American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33\\\-02) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 1479 found      Go to page: 1 2 3 4 > >>

[1] Ilmar Gahramanov and Hjalmar Rosengren. Integral pentagon relations for 3d superconformal indices. Proceedings of Symposia in Pure Mathematics 93 167-175.
Book volume table of contents   
View Article: PDF

[2] Albert Schwarz, Vadim Vologodsky and Johannes Walcher. Framing the Di-logarithm (Over $\mathbb{Z}$). Proceedings of Symposia in Pure Mathematics 90 113-128.
Book volume table of contents   
View Article: PDF

[3] Jean-Philippe Anker. An elementary proof of the positivity of the intertwining operator in one-dimensional trigonometric Dunkl theory. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[4] Eliel J. C. dos Santos. Monotonicity of zeros of Jacobi-Angelesco polynomials. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[5] Árpád Baricz, Chrysi G. Kokologiannaki and Tibor K. Pogány. Zeros of Bessel function derivatives. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[6] Qian Zhang, Jiwei Zhang, Shidong Jiang and Zhimin Zhang. Numerical solution to a linearized time fractional KdV equation on unbounded domains. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[7] Mourad E. H. Ismail and Ruiming Zhang. On some $2D$ orthogonal $q$-polynomials. Trans. Amer. Math. Soc. 369 (2017) 6779-6821.
Abstract, references, and article information   
View Article: PDF

[8] Ruiming Zhang. On an application of Binet's second formula. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[9] Pedro Freitas. Sharp bounds for the modulus and phase of Hankel functions with applications to Jaeger integrals. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[10] Mourad E. H. Ismail and Ruiming Zhang. Integral and series representations of $q$-polynomials and functions: Part II Schur polynomials and the Rogers-Ramanujan identities. Proc. Amer. Math. Soc. 145 (2017) 3717-3733.
Abstract, references, and article information   
View Article: PDF

[11] Walter Van Assche. Majorization results for zeros of orthogonal polynomials. Proc. Amer. Math. Soc. 145 (2017) 3849-3863.
Abstract, references, and article information   
View Article: PDF

[12] Nadia N. Li and Wenchang Chu. Terminating balanced $_4\phi_3$-series with two integer parameters. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[13] A. Martínez-Finkelshtein, A. Sri Ranga and D. O. Veronese. Extreme zeros in a sequence of para-orthogonal polynomials and bounds for the support of the measure. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[14] István Mező and Árpád Baricz. On the generalization of the Lambert $W$ function. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[15] Bruce C. Berndt, Atul Dixit, Sun Kim and Alexandru Zaharescu. On a theorem of A. I. Popov on sums of squares. Proc. Amer. Math. Soc. 145 (2017) 3795-3808.
Abstract, references, and article information   
View Article: PDF

[16] Pradeep Boggarapu, Luz Roncal and Sundaram Thangavelu. Mixed norm estimates for the Ces\`aro means associated with Dunkl--Hermite expansions. Trans. Amer. Math. Soc. 369 (2017) 7021-7047.
Abstract, references, and article information   
View Article: PDF

[17] Mourad E. H. Ismail and Mizan Rahman. Diophantine properties of orthogonal polynomials and rational functions. Proc. Amer. Math. Soc. 145 (2017) 2427-2440.
Abstract, references, and article information   
View Article: PDF

[18] John Cullinan and Farshid Hajir. Algebraic properties of Kaneko-Zagier lifts of supersingular polynomials. Proc. Amer. Math. Soc. 145 (2017) 2291-2304.
Abstract, references, and article information   
View Article: PDF

[19] Przemysław Rutka and Ryszard Smarzewski. Explicit barycentric formulae for osculatory interpolation at roots of classical orthogonal polynomials. Math. Comp. 86 (2017) 2409-2427.
Abstract, references, and article information   
View Article: PDF

[20] Mara Trübner and Johanna F. Ziegel. Derivatives of isotropic positive definite functions on spheres. Proc. Amer. Math. Soc. 145 (2017) 3017-3031.
Abstract, references, and article information   
View Article: PDF

[21] Zhen-Hang Yang and Shen-Zhou Zheng. The monotonicity and convexity for the ratios of modified Bessel functions of the second kind and applications. Proc. Amer. Math. Soc. 145 (2017) 2943-2958.
Abstract, references, and article information   
View Article: PDF

[22] Somshubhro Bandyopadhyay and Ajit Iqbal Singh. Polynomial representation of quantum entanglement. Contemporary Mathematics 687 (2017) 31-44.
Book volume table of contents   
View Article: PDF

[23] Ivan Cherednik and Ivan Danilenko. DAHA approach to iterated torus links. Contemporary Mathematics 684 (2017) 159-267.
Book volume table of contents   
View Article: PDF

[24] Martin Bohner and Tom Cuchta. The Bessel difference equation. Proc. Amer. Math. Soc. 145 (2017) 1567-1580.
Abstract, references, and article information   
View Article: PDF

[25] Senping Luo, Juncheng Wei and Wenming Zou. On a transcendental equation involving quotients of Gamma functions. Proc. Amer. Math. Soc. 145 (2017) 2623-2637.
Abstract, references, and article information   
View Article: PDF

[26] V. N. Sorokin. On Salikhov's integral. Trans. Moscow Math. Soc. 77 (2016) 107-126.
Abstract, references, and article information   
View Article: PDF

[27] Masahiko Ito and Peter J. Forrester. A bilateral extension of the $q$-Selberg integral. Trans. Amer. Math. Soc. 369 (2017) 2843-2878.
Abstract, references, and article information   
View Article: PDF

[28] Alexandre Benoit, Mioara Joldeş and Marc Mezzarobba. Rigorous uniform approximation of D-finite functions using Chebyshev expansions. Math. Comp. 86 (2017) 1303-1341.
Abstract, references, and article information
View Article: PDF

[29] Ron Evans and John Greene. A quadratic hypergeometric ${}_2F_1$ transformation over finite fields. Proc. Amer. Math. Soc. 145 (2017) 1071-1076.
Abstract, references, and article information   
View Article: PDF

[30] Árpád Baricz. Zeros of a cross-product of the Coulomb wave and Tricomi hypergeometric functions. Proc. Amer. Math. Soc. 145 (2017) 1643-1648.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 1479 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia